# SDR ASOA2014020609910

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 22,376 hours, 21,247 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUTDOWN IN FLIGHT DURING CRUISE AT FL 300.  ATTEMPED TWO STARTS, NO HELP.   ACFT DIVERTED.  EMERGENCY DECLARED.  RIGHT ENGINE ASSY REPLACED, ALL OPS & FUNCTIONAL TEST GOOD, NO DEFECTS NOTED AT THIS TIME.
